# SDR AALA20130910022

- Difficulty date: September 10, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N603AA
- Make and model: Boeing 757223
- Aircraft serial: 27054
- Aircraft time: 58,770 hours, 20,010 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Inoperative
- Location: Pitot/Static Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA CREW REPORTED FIRST OFFICERS AIRSPEED INDICATION FAILED.  EMERGENCY DECLARED FLIGHT RETURNED MIA LANDED WITHOUT INCIDENT.  REPLACED PITOT TUBE & REMOVED DEBRIS FROM FIRST OFFICER`S PITOT SYSTEM.  SYSTEM GROUND CHECKED NORMAL OPERATION CLOSED.
